Volume 56, Number 2, March-April 2022
|Page(s)||485 - 504|
|Published online||24 February 2022|
Continuous Lambertian shape from shading: A primal-dual algorithm
Institut de recherche XLIM-DMI, UMR-CNRS 6172, Faculté des Sciences et Techniques, Université de Limoges, Limoges, France
2 Department of Mathematics and Statistics, Quy Nhon University, Binh Dinh, Vietnam
* Corresponding author: email@example.com.
Accepted: 28 January 2022
The continuous Lambertian shape from shading is studied using a PDE approach in terms of Hamilton–Jacobi equations. The latter will then be characterized by a maximization problem. In this paper we show the convergence of discretization and propose to use the well-known Chambolle–Pock primal-dual algorithm to solve numerically the shape from shading problem. The saddle-point structure of the problem makes the Chambolle–Pock algorithm suitable to approximate solutions of the discretized problems.
Mathematics Subject Classification: 49L25 / 62H35 / 65K10 / 49Q22 / 78A05
Key words: Hamilton–Jacobi equation / Shape-from-Shading / primal-dual algorithm / numerical analysis
© The authors. Published by EDP Sciences, SMAI 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.